|Title:||Transfusion-dependent thalassaemic patients with renal Fanconi syndrome due to deferasirox use||Authors:||GWO-TSANN CHUANG
|Keywords:||Fanconi syndrome; Thalassaemia; deferariox; hypophosphataemia; renal tubular acidosis||Issue Date:||Dec-2015||Publisher:||WILEY-BLACKWELL||Journal Volume:||20||Journal Issue:||12||Start page/Pages:||931||Source:||Nephrology (Carlton, Vic.)||Abstract:||
Deferasirox is a new oral iron chelating agent with several cases reporting renal adverse events in recent years. Our aim was to identify the incidence of deferasirox-related Fanconi syndrome (FS) and its risk factors.
creatinine; deferasirox; benzoic acid derivative; deferasirox; iron chelating agent; triazole derivative; Article; child; controlled study; creatinine blood level; disease association; drug dose reduction; drug safety; Fanconi renotubular syndrome; female; human; hypophosphatemia; incidence; kidney tubule acidosis; major clinical study; male; priority journal; retrospective study; school child; thalassemia; treatment duration; treatment withdrawal; adolescent; blood; blood transfusion; chemically induced; Fanconi Syndrome; hypophosphatemia; kidney tubule acidosis; preschool child; risk factor; Taiwan; thalassemia; university hospital; young adult; Acidosis, Renal Tubular; Adolescent; Benzoates; Blood Transfusion; Child; Child, Preschool; Fanconi Syndrome; Female; Hospitals, University; Humans; Hypophosphatemia; Incidence; Iron Chelating Agents; Male; Retrospective Studies; Risk Factors; Taiwan; Thalassemia; Triazoles; Young Adult
|Appears in Collections:||醫學系|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.